# SDR MWEA97854

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE ATTACH ANGLE ON BOTTOM OF TRAP PANEL IN LEFT WHEEL WELL CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM 51-30-2 AND 51-30-5.
